# SDR ASAA2016102518510

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,750 hours, 11,731 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT FOR NR 2 ENGINE 77-20862.  THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED INPUT MONITORING OF T49.5 CONTROL TEMPS. FOUND S3 TEMP WAS DASHES. CONTINUED TO TROUBLESHOT IAW FIM REF 77-21 TASK 803. INSPECTED AND CLEANED S3 CONNECTOR AND EGT PROBE IAW AMM 77-21-01-200-801-F00. AFTER CLEANING RECONNECTED S3 AND RECHECKED T49.5 CONTROL TEMPS. S3 DISPLAYED NORMAL TEMPERATURE. RESISTANCE CHECK SHOWED EGT PROBE (S3) OUT OF LIMITS, CJ 10 HARNESS CHECKED GOOD BUT APPEARS SUSPECT. REMOVED AND REPLACED S3 T49.5 PROBE IAW AMM 77-21-01-000-801/F00 AND 77-21-01-400-801-F00.  REMOVED & REPLACED CJ10 HARNESS, IAW WDM 77-21-11. PERFORMED EEC CHECK IAW AMM TASK 73-21-00-700-804-F00 AND AMM TASK 71-00-00-700-807-F00, ALL TEST PASS, NO FAULTS.
